
Paracetamol-500 mg Dicyclomine Hydrochloride-20 mg). Trigan D (20+500) Drug Brands Substitutes with similar Fixed-Dose Combination (FDC) : There are 17 Fixed-Dose Combination (FDC) Drug Brands listed here as Substitutes for Trigan D (20+500), which have same Fixed-Dose Combination of active substances or ingredients (i.e. Dicyclomine Hydrochlorideįor more details on Dicyclomine Hydrochloride, its Indication, Prescription, Usage, Dosage, Precaution, Side Effects etc, please check : Dicyclomine Hydrochloride. Indication (Prescribed for or used as): Analgesic and antipyretic.įor more details on Paracetamol, its Indication, Prescription, Usage, Dosage, Precaution, Side Effects etc, please check : Paracetamol. The main active ingredients or salts in Trigan D (20+500) are : The general packing available for this medicine consists of 10 Tablet and is priced at Rs 12.95 (arround $0.1813 US Dollar) Generic (Salt) Combination :ĭrug details for Trigan D (20+500) Usage: Why is this medication prescribed? The main active ingredients or salts in this drug are Paracetamol, Dicyclomine Hydrochloride. This medicine is combination of more than one active ingredient or substance within a single pharmaceutical form type. Prices of all the products listed on the website are inclusive of taxes & are subject to change.Trigan D (20+500) Tablet Trigan D (20+500) is a Fixed-Dose Combination (FDC) Drug Brand being manufactured and marketed by Cadila Pharmaceuticals Ltd.
TRIGAN D MEDICINE PROFESSIONAL
We intend only to assist, not replace professional healthcare advice. Do consult your health provider or doctor for any queries related to medicines, possible side effects, drug interactions, ongoing conditions and the like. All consumers are advised not to avert, avoid or disregard any professional advice by a qualified physician solely based on the contents of this website. However, it should be noted that the content of this website is for informational purposes only and should not be viewed as a substitute for professional medical assistance, diagnosis, or treatment of any medical condition or disease whatsoever. 1Tab aims to make healthcare hassle-free and accessible to you. We strive to fulfill the needs of all our customers during this critical situation. Rest assured, we will work hard to ensure your order is delivered. 1Tab reserves the right to amend or alter booked orders due to emergent circumstances posed by COVID-19. Marketer/Manufacturer Address: Sarkhej-Dholka Road, Bhat, Ahmedabad-382 210, INDIA. Salt Composition: Dicyclomine (20mg) + Paracetamol (325mg) You should also tell your doctor if you are breastfeeding. Before taking it, you should tell your doctor if you have any kidney or liver diseases so that your doctor can prescribe a suitable dose for you. Avoid drinking alcohol while taking this medicine as it can worsen your sleepiness. It may also cause sleepiness, so do not drive or do anything that requires mental focus until you know how this medicine affects you. Contact your doctor straight away if you are at all concerned about any of these side effects. Most of these are temporary and usually resolve with time. The most common side effects are nausea, dryness in the mouth, blurred vision, weakness, and nervousness. Let your healthcare team know about all other medications you are taking as some may affect, or be affected by this medicine. If you stop treatment too early your symptoms may come back and your condition may worsen. You should keep taking this medicine for as long as your doctor recommends. The dose you are given will depend on your condition and how you respond to the medicine. It is better to take it with food to avoid stomach upset. Trigan D Tablet is taken with or without food in a dose and duration as advised by the doctor.
It also blocks certain chemical messengers that cause pain and fever. It works effectively to reduce abdominal pain and cramps by relaxing the muscles of the stomach and gut. Trigan D Tablet is a combination medicine used in the treatment of abdominal pain.